dc.contributor.authorChen, Bocong
dc.contributor.authorDinh, Hai Quang
dc.contributor.authorFan, Yun
dc.contributor.authorLing, San
dc.identifier.citationChen, B., Dinh, H. Q., Fan, Y., & Ling, S. (2015). Polyadic constacyclic codes. IEEE transactions on information theory, 61(9), 4895 - 4904.en_US
dc.description.abstractFor any given positive integer m, a necessary and sufficient condition for the existence of Type-I m-adic constacyclic codes is given. Further, for any given integer s, a necessary and sufficient condition for s to be a multiplier of a Type-I polyadic constacyclic code is given. As an application, some optimal codes from Type-I polyadic constacyclic codes, including generalized Reed-Solomon codes and alternant MDS codes, are constructed.en_US
dc.format.extent23 p.en_US
dc.relation.ispartofseriesIEEE transactions on information theoryen_US
dc.rights© 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [http://dx.doi.org/10.1109/TIT.2015.2451656].en_US
dc.subjectDRNTU::Science::Mathematics::Applied mathematics::Information theory
dc.subjectPolyadic constacyclic code
dc.subjectp-adic valuation
dc.titlePolyadic Constacyclic Codes
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record